# SDR CALA0300622

- Difficulty date: October 20, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 54,953 hours, 28,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED AN EXISTING REPAIR TO THE INNER SKIN OF THE FORWARD CARGO DOOR AT A LIGHTENING HOLE LOCATION THAT WAS NOT INSTALLED PER CURRENT FAA REQUIREMENTS.  A PERMANENT REPAIR TO THE INNER SKIN WAS INSTALLED IAW ECRA 5232-01038.
